Published: 2019-01-11

Complex Gleason measures and the Nemytsky operator

Maria C. Mariani , Osei K. Tweneboah , Miguel A. Valles , Pavel Bezdek

Abstract

This work is devoted to the generalization of previous results on Gleason measures to complex Gleason measures. We develop a functional calculus for complex measures in relation to the Nemytsky operator. Furthermore we present and discuss the interpretation of our results with applications in the field of quantum mechanics. Some concrete examples and further extensions of several theorems are also presented.

Download files

Citation rules

Mariani, M. C., Tweneboah, O. K., Valles, M. A., & Bezdek, P. (2019). Complex Gleason measures and the Nemytsky operator. Annales Mathematicae Silesianae, 33, 168–209. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13667

Similar Articles

1 2 3 4 5 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 33 (2019)
Published: 2019-07-18


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.